# SDR SIMA200806301

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 11,664 hours, 9,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3616, CREW REPORTED CLIMBING THRU FL 250 NOTICED A SWEET BURNING ODOR FOR APPROX 45 SEC TO 1 MIN AND THEN IT WENT AWAY.  NO OTHER ABNORMALITIES OR EICAS MESSAGES AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK WITH APU AND PAC AIR TO FULL HOT AND FULL COLD.  FOUND NO ODOR IAW EMB 140 AMM 36-00-00.  OPERATIONAL CHECK GOOD.  NO PARTS REMOVED, TRIAD PASSED.  AIRCRAFT RETURNED TO SERVICE.
